# SDR CA090601001

- Difficulty date: May 31, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61012
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACFT WAS ON GROUND, A FUEL LEAK WAS DISCOVERED ON RT WING FUEL ACCESS PANEL 632GB. TROUBLESHOOTING DETERMINED THAT PANEL WAS CRACKED. SUBJECT PANEL WAS REPLACED IAW AMM 28-11-11 AND LEAK TESTED. ACFT RETURNED TO SERVICE. FURTHER INTERNAL INVESTIGATION TO BE CONDUCTED TO DETERMINE CAUSE FOR FAILURE AND WHETHER OR NOT ADDITIONAL WING FUEL PANELS SHOULD BE SUSPECT. IT IS BELIEVED THE PANEL WAS LAST REMOVED AND INSTALLED DURING THE ACFT`S PRE-DELIVERY MX CHECK APPROX 2600 HRS AND 750 CYCLES PRIOR TO THIS EVENT.   FURTHER INSP OF PANEL WAS CONDUCTED, FOUND THAT CRACK WAS LOCATED IN THE RECEPTACLE OF THE ANCHOR NUT INSERT. THIS INDICATES THAT AT SOME POINT IN THE ACFT`S HISTORY AN IMPROPER LENGTH SCREW WAS USED AND DAMAGED THE SEALED RECEPTACLE. HAVE SCHEDULED A TASK TO REPLACE THE EXISITNG SCREWS AS A PRECAUTION.  AS WE CANNOT DETERMINE WHICH WERE REPLACED OR REUSED. REMOVED SCREWS WILL BE INSPECTED FOR LENGTH TO DETERMINE WHETHER OR NOT THE INSTALLED PANEL MAY HAVE BEEN DAMAGED.
